# SDR 2004UALA00177

- Difficulty date: February 29, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N790UA
- Make and model: Boeing 777222
- Aircraft serial: 26943
- Aircraft time: 29,578 hours, 4,583 cycles
- Engine: Pwa PW4090
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 272W61613
- Part serial: 26943
- Condition: Cracked
- Location: Lt Mlg
- Part time: 29,578 hours, 4,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE SUPPORT BRACKET BROKEN AT TRUCK OF LEFT MAIN LANDING GEAR.  LEFT MLG HYD TUBE SUPPORT LINK ASSY (P/N 272W6161-3) WAS FOUND CRACKED AT THE INBOARD LOWER ATTACH LEG.  SUPPORT LINK ASSEMBLY WAS REPLACED.  BOEING NOTIFIED THIS IS A REOCCURRING PROBLEM FOR THE FLEET.
